MathSciNet Relay Station
MathSciNet bibliographic data
MR1341678 (96h:43007) 43A80 (22E30 42B15)
Hebisch, Waldemar; Zienkiewicz, Jacek Multiplier theorem on generalized Heisenberg groups. II. Colloq. Math. 69 (1995), no. 1, 29–36.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement